# SDR DALA2024082108327

- Difficulty date: August 19, 2024
- Submitted: August 21, 2024
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 86,245 hours, 40,110 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: Illuminated
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 666 L2 ENTRY DOOR ANNUNCIATES ON THE EICAS DURING TAXI. CORRECTIVE ACTION: T/S PER B757 FIM 52-71 TASK 802. NO DEFECTS NOTED. CYCLED DOOR SEVERAL TIMES. INDICATIONS NORMAL. MEL/PLACARDS. (5533154)
